# SDR SWAA2024120648420

- Difficulty date: October 14, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 58,507 hours, 35,058 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE IRSS 217 RT WING 2024-633807<[01] REPLACED CORRUGATED PLATE TRAILING EDGE IRSS 217 RT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND INSTALLED FASTENERS IAW B737-700 SRM 51-40-02 AND DRAWING # 115A2001; SHEET 45; REV - . TOOL USED : 500-197-30 ; S/N : B23316910 ; DUE DATE : 04/FEB/25;[02] CORRECTED STEP 1. REPLACED CORRUGATED PLATE TRAILING EDGE IRSS 217 RT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND INSTALLED FASTENERS IAW B737-700 SRM 51-40-02 AND DRAWING # 115A2001; SHEET 45; REV - . TOOL USED : DIGITAL CALIPER ; P/N : 500-197-30 ; S/N : B23316910 ; DUE DATE : 04/FEB/25;[03] CERTIFIED CORRECTIVE ACTION 2; COMPLETED
